# SDR TXER099450

- Difficulty date: December 17, 2004
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N120TX
- Make and model: Urocop EC120B
- Aircraft serial: 1029
- Aircraft time: 3,121 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: C642A0100103
- Part serial: M41
- Condition: Worn
- Location: Tail Rotor
- Part time: 3,121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR LIMITS EXCEEDED ON TAIL ROTOR HUB.
